RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 3, Pages 397–407 (Mi msb3563)  

This article is cited in 1 scientific paper (total in 1 paper)

On the continuability of the operator of generalized differentiation

V. V. Napalkov


Full text: PDF file (1053 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:3, 389–398

Bibliographic databases:

UDC: 517.43
MSC: 32Dxx, 47E05, 30D20
Received: 20.06.1968

Citation: V. V. Napalkov, “On the continuability of the operator of generalized differentiation”, Mat. Sb. (N.S.), 78(120):3 (1969), 397–407; Math. USSR-Sb., 7:3 (1969), 389–398

Citation in format AMSBIB
\Bibitem{Nap69}
\by V.~V.~Napalkov
\paper On the continuability of the operator of generalized differentiation
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 3
\pages 397--407
\mathnet{http://mi.mathnet.ru/msb3563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=252617}
\zmath{https://zbmath.org/?q=an:0177.32902|0189.35902}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 389--398
\crossref{https://doi.org/10.1070/SM1969v007n03ABEH001096}


Linking options:
  • http://mi.mathnet.ru/eng/msb3563
  • http://mi.mathnet.ru/eng/msb/v120/i3/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yin Jingxue, “On The Uniqueness and Stability of BV Solutions for Nonlinear Diffusion Equations”, Communications in Partial Differential Equations, 15:12 (1990), 54  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:203
    Full text:88
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020